# SDR RAIA950403

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 8,631 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7316 - LEFT ENGINE TEMPERATURE LIMITED AND TORQUE FLUCTUATED.  MAINTENANCE ADJUSTED LEFT ENGINE TORQUE SIGNAL CONDITIONER AND CLEANED LEFT ENGINE TORQUE STRAIN GAUGE PLUG OF OIL RESIDUE.  GROUND RUNS REVEALED NORMAL OPERATION.  (M)
